Open Access
Translator Disclaimer
November, 1973 The Asymptotic Minimax Character of Sequential Binomial and Sign Tests
Sture Holm
Ann. Statist. 1(6): 1139-1148 (November, 1973). DOI: 10.1214/aos/1176342562


Let $p$ be the probability of any event in repeated independent trials. Sequential tests of the composite hypothesis $p \leqq p_0$ against the composite hypothesis $p > p_0$ are proposed, which asymptotically minimize the maximum risk when the cost of experimentation tends to zero, if the loss depends only on $p$ and satisfies some natural regularity conditions. Asymptotic power, expected sample size and risk of the tests are also given.


Download Citation

Sture Holm. "The Asymptotic Minimax Character of Sequential Binomial and Sign Tests." Ann. Statist. 1 (6) 1139 - 1148, November, 1973.


Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0274.62057
MathSciNet: MR348937
Digital Object Identifier: 10.1214/aos/1176342562

Keywords: 45 , 62 , asymptotically minimax , binomial test , sequential tests , Sign test

Rights: Copyright © 1973 Institute of Mathematical Statistics


Vol.1 • No. 6 • November, 1973
Back to Top